# SDR J7SA20190915001

- Difficulty date: September 20, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N451FX
- Make and model: Gulstm GIVX
- Aircraft serial: 4332
- System (JASC): 3830 · Waste Disposal System
- Part: Line
- Condition: Chafed
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP. THE FWD LAV WASTE LINE OVER RIGHT FUEL TANK AND FOUND CHAFFING. CLEANED AND REFINISHED SURFACE. INSTALLED NEW FITTINGS AND COVERED COUPLING WITH TEFLON. PERFORMED IAW APPROPRIATE GULFSTREAM RESOLUTIONS AND MANUALS.
